# SDR SWAA043666

- Difficulty date: December 17, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 18,737 hours, 10,746 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND L2 DOOR EVAC SLIDE GIRT BAR HOLD DOWN BRACKET FASTENER BROKEN.  REPLACED FASTENER PER MM.
